# SDR ASOA02139

- Difficulty date: March 6, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4903 - DURING GROUND INSPECTION IN DFW, THE CREW REPORTED THAT THE RED FLOOR EMERGENCY LIGHT NEAR THE AIRSTAIR DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT FLOOR EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
